Bipolar Disorder Community
Invega
About This Community:

Bipolar Disorder is also known as "Manic Depressive Disorder". This forum is for questions and support for people with, or for loved ones of people with Bipolar Disorder. The forum covers topics ranging from Aggressive Behavior, Affect on friends and Family, Alcohol and Drug Abuse, Appetite Changes, Chronic Pain, Denial, Depression, Difficulty Concentrating, Euphoria, Guilt, Manic Depression, Medications, Mood Swings, Poor Judgment, and Sleep Disorders

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Invega

I have just been prescribed Invega 9 mg for Bipolar Disorder along with 12oo mg of Trileptal and 50 mg of Topamax.I am still having bizzare dreams and feel as if I am sleepwalking and doing odd behavior throughout the day.I feel extremely drugged.Is this pretty commom with this combo of drugs or from any one of these.I have periods to where I just "can't think".Thank you for your response.
Related Discussions
8 Comments Post a Comment
Blank
212753_tn?1275076711
I use to be on 5 different meds including depakote and lithium. the other 3 I cant remember but it made me feel so doped up I switched docs and and she put me on 2 celexa and zyprexa and they have worked wonderful for me. No dopey drugged feeling. Just nice stable everyday normal living. Its seems to me that alot of docs tend to overprescribe when all is need for bi polar is a good mood stabilizer and a good anti depressant I could be wrong since I am not a doc . I am just a bi polar (in remission lol)who has been on alot of meds. the meds should make you feel normal not doped or drugged.  at first on the zyprexa and celexa I felt sleepy but it passed after about 2 weeks.
talk to your doc about what you have told here and see if maybe there is something else that would work better for you

Lov e Venora
Blank
427279_tn?1210923421
hi,my granddaughter  takes invega 6 mg now ...she really changed after a week or so for the better...and she doesnt have dreams like yours ...i am very grateful for the invega because it helped her a lot ....tak care ...deb
Blank
Avatar_f_tn
That is what I thought I should be feeling.Not Dopey.I told her about this last week and she just says,"hummmm:'It's also messed with my menstrual cycle.This is my second one in 2 weeks.I don't need that because I already have endo.Ouch...
Blank
422216_tn?1203216406
I got on Invega back in Aug 07 and am enjoying a nearly normal life.  I also am on Lamictal & Lexapro but I don't think 3 meds are good for everybody.  I'd tell your shrink that you need less to get more effect.  It might just be temporary but I wouldn't chance it.    Shane
Blank
Avatar_n_tn
I'm currently on Zyprexa but not happy, when on the correct amount I'm very sleepy I also have put on 20kgs which is like three dress sizes.  Does the invega have those side effects??
Blank
Avatar_f_tn
Well,I'm not on the Invega anymore.Seemed too strong for me.Now I'm on Lamictal,Seroquel,Xanax,and Propranolol.I just had my thyroid tested and I'm borderline Hyperthyroid.I have read that either Bipolar can cause Hyperthyroid,Hyperthyroid can cause Bipolar,or it just plain mimics Bipolar disorder.Now I have to make an appt with an endocrinologist to see what to do about this.Has anyone else heard of this before?
Blank
Avatar_n_tn
U may be having problems with your menstrual cycle because the Invega can interact with birth control. I had one for about 2 weeks, and then after that your body will return to normal. Your body will adjust.
Blank
Avatar_f_tn
i just was put on invega and i have been doing strange things at night like talking and poking my partner could this be the invega doing this
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Bipolar Disorder Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank